István Fazekas
Title
Cited by
Cited by
Year
A general approach to the strong law of large numbers
I Fazekas, O Klesov
Theory of Probability & Its Applications 45 (3), 436-449, 2001
1302001
Almost sure functional limit theorems
I Fazekas, Z Rychlik
Ann. Univ. Mariae Curie-Skłodowska Sect. A 56 (1), 1-18, 2002
352002
Asymptotic properties of an estimator in nonlinear functional errors-in-variables models with dependent error terms
I Fazekas, AG Kukush
Computers & Mathematics with Applications 34 (10), 23-39, 1997
351997
Correction of nonlinear orthogonal regression estimator
I Fazekas, A Kukush, S Zwanzig
Ukrainian Mathematical Journal 56 (8), 1308-1330, 2004
252004
Scale-free property for degrees and weights in an N-interactions random graph model
I Fazekas, B Porvázsnyik
Journal of Mathematical Sciences 214 (1), 69-82, 2016
232016
Almost sure central limit theorems for random fields
I Fazekas, Z Rychlik
Mathematische Nachrichten 259 (1), 12-18, 2003
232003
Strong laws of large numbers for pairwise independent random variables with multidimensional indices
I Fazekas, T Tómács
Publ. Math. Debrecen 53 (1-2), 149-161, 1998
211998
An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles
AN Chuprunov, I Fazekas
Discrete mathematics and applications 22 (1), 101-122, 2012
192012
An inequality for moments and its applications to the generalized allocation scheme
A Chuprunov, I Fazekas
Publ. Math. Debrecen 76 (3), 271-286, 2010
192010
Asymptotic normality of kernel type density estimators for random fields
I Fazekas, A Chuprunov
Statistical inference for stochastic processes 9 (2), 161-178, 2006
192006
Scale-free property for degrees and weights in a preferential attachment random graph model
I Fazekas, B Porvázsnyik
Journal of Probability and Statistics 2013, 2013
152013
Limit theorems for the empirical distribution function in the spatial case
I Fazekas
Statistics & Probability Letters 62 (3), 251-262, 2003
152003
CONVERGENCE-RATES IN THE LAW OF LARGE NUMBERS FOR ARRAYS
I Fazekas
PUBLICATIONES MATHEMATICAE-DEBRECEN 41 (1-2), 53-71, 1992
151992
On a general approach to the strong laws of large numbers
I Fazekas
arXiv preprint arXiv:1406.2883, 2014
142014
An analogue of the generalised allocation scheme: limit theorems for the maximum cell load
AN Chuprunov, I Fazekas
Discrete Mathematics and Applications 22 (3), 307-314, 2012
142012
Inequalities and strong laws of large numbers for random allocations
A Chuprunov, I Fazekas
Acta Mathematica Hungarica 109 (1-2), 163-182, 2005
142005
On the Rosenthal inequality for mixing fields
L Fazekas, AG Kukush, T Tómács
Ukrains’ kyi Matematychnyi Zhurnal 52 (2), 266-276, 2000
132000
Convergence of random step lines to Ornstein–Uhlenbeck type processes
I Fazekas, A Chuprunov
Techn. Report Debrecen Univ, 1996, 1996
131996
Weights of cliques in a random graph model based on three-interactions
I Fazekas, C Noszály, A Perecsényi
Lithuanian Mathematical Journal 55 (2), 207-221, 2015
122015
Integral analogues of almost sure limit theorems
A Chuprunov, I Fazekas
Periodica Mathematica Hungarica 50 (1-2), 61-78, 2005
122005
The system can't perform the operation now. Try again later.
Articles 1–20